# SDR UALA2009072902280

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 70,314 hours, 11,399 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 126
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOP LIGHT ILLUMINATED.  OK IN NORMAL STANDBY.  CONTROLLER FAULTS RT RAM AIR ACTUATOR.  SYSTEM OPERATES NORMALLY IN STANDBY.  RANG WIRES FROM RELAY K49 TO RT RAM DR ACT AND RT PACK CNTLR TO RT RAM DR ACT. CHECKED GOOD.  REPLACED PACK TEMP CONTROL VALVE.  OPS CHECKED PACK, OPERATION NORMAL.
